American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R55) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] P. B. Kronheimer and T. S. Mrowka. Recurrence relations and asymptotics for four-manifold invariants . Bull. Amer. Math. Soc. 30 (1994) 215-221. MR 1246469.
Abstract, references, and article information   
View Article: PDF

[2] Robert Friedman and John W. Morgan. Algebraic surfaces and 4-manifolds: Some conjectures and speculations. Bull. Amer. Math. Soc. 18 (1988) 1-19. MR 919651.
Abstract, references, and article information   
View Article: PDF

[3] Robert Friedman, Boris Moishezon and John W. Morgan. On the $C^\infty$ invariance of the canonical classes of certain algebraic surfaces. Bull. Amer. Math. Soc. 17 (1987) 283-286. MR 903733.
Abstract, references, and article information   
View Article: PDF

[4] S. M. Finashin, M. Kreck and O. Ya. Viro. Exotic knottings of surfaces in the 4-sphere. Bull. Amer. Math. Soc. 17 (1987) 287-290. MR 903734.
Abstract, references, and article information   
View Article: PDF

[5] Jerome Kaminker. $C^ *$-algebras and differential topology. Bull. Amer. Math. Soc. 12 (1985) 125-127. MR 766968.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1